Fields of definition of algebraic varieties in characteristic zero
Compositio Mathematica, Volume 61 (1987) no. 3, pp. 339-352.
@article{CM_1987__61_3_339_0,
     author = {Buium, Alexandru},
     title = {Fields of definition of algebraic varieties in characteristic zero},
     journal = {Compositio Mathematica},
     pages = {339--352},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     zbl = {0643.14011},
     mrnumber = {883487},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_339_0/}
}
TY  - JOUR
AU  - Buium, Alexandru
TI  - Fields of definition of algebraic varieties in characteristic zero
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 339
EP  - 352
VL  - 61
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__61_3_339_0/
UR  - https://zbmath.org/?q=an%3A0643.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=883487
LA  - en
ID  - CM_1987__61_3_339_0
ER  - 
%0 Journal Article
%A Buium, Alexandru
%T Fields of definition of algebraic varieties in characteristic zero
%J Compositio Mathematica
%D 1987
%P 339-352
%V 61
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__61_3_339_0
Buium, Alexandru. Fields of definition of algebraic varieties in characteristic zero. Compositio Mathematica, Volume 61 (1987) no. 3, pp. 339-352. http://www.numdam.org/item/CM_1987__61_3_339_0/

Buium, A.: Corps différentiels et modules des variétés algébriques. C.R. Acad. Sci. Paris 299 (1984) 983-985. | MR | Zbl

Grothendieck, A. and Dieudonné, J.: Eléments de Géometrie Algebrique. Publ. Math. IHES, Vol. 32. | Numdam

Grothendieck, A.: Fondements de la Géometrie Algébrique. Sém. Bourbaki (1957-1962). | Zbl

Kawamata, Y.: On deformations of compactifiable complex manifolds. Math. Ann. 234, 3 (1978) 247-267. | MR | Zbl

Kodaira, K. and Spencer, C.C.: On deformations of complex analytic structures, I, II. Ann. of Math. 67 (1958) 328-466. | MR | Zbl

Kolchin, E.: Differential Algebra and Algebraic Groups. Academic Press, New York (1973). | MR | Zbl

Matsuda, M.: First order algebraic differential equations. Lecture Notes in math. 804. Springer (1980). | MR | Zbl

Matsumura, H.: Integrable derivations. Nagoya Math. J. 87 (1982) 227-244. | MR | Zbl

Matsusaka, T.: Algebraic deformations of polarized varieties. Nagoya Math. J. 31 (1968) 185-247. | MR | Zbl

Rosenlicht, M.: Some basic theorems on algebraic groups. Amer. J. Math. 1, 78 (1956) 401-443. | MR | Zbl

Seidenberg, A.: Derivations and integral closure. Pacific J. Math. 16 (1966) 167-173. | MR | Zbl

Viehweg, E.: Weak positivity and the aditivity of the Kodaira dimension, II: the Torelli map. In: Classification of Algebraic and Analytic manifolds. Birkhäuser (1983) 567-584. | MR | Zbl